Bernstein's inequality on algebraic curves
Annales de l'Institut Fourier, Volume 43 (1993) no. 5, p. 1319-1348
@article{AIF_1993__43_5_1319_0,
     author = {Fefferman, Charles and Narasimhan, Raghavan},
     title = {Bernstein's inequality on algebraic curves},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {43},
     number = {5},
     year = {1993},
     pages = {1319-1348},
     doi = {10.5802/aif.1376},
     zbl = {0842.26013},
     mrnumber = {95e:32007},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1993__43_5_1319_0}
}
Fefferman, Charles; Narasimhan, Raghavan. Bernstein's inequality on algebraic curves. Annales de l'Institut Fourier, Volume 43 (1993) no. 5, pp. 1319-1348. doi : 10.5802/aif.1376. http://www.numdam.org/item/AIF_1993__43_5_1319_0/

[BR] R. Benedetti and J.-J. Risler, Real Algebraic and Semi-Algebraic Sets, Paris, Hermann, 1990. | MR 91j:14045 | Zbl 0694.14006

[P] A. Parmeggiani, Subunit balls for symbols of pseudodifferential operators, Advances in Math., (to appear). | Zbl 0940.35214

[AR] A. Robinson, Introduction to Model Theory and the Metamathematics of Algebra, Amsterdam, North-Holland, 1963, revised 1974. | Zbl 0118.25302